# SDR SWIA202305300405

- Difficulty date: April 5, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING DISCOVERED ON INSIDE SURFACE OF DECOMPRESSION PANEL CUT OUT      (C-CHECK RO 5/23/2023)    COMPLIED WITH REO REPAIR 601R-52-11-2977 REV. - DATED 2023-05-04 SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.C/W 51-900-1003-SKY
